MathSciNet Relay Station
MathSciNet bibliographic data
MR1401778 (97k:54029) 54H05 (54C35)
Marciszewski, Witold; Pelant, Jan Absolute Borel sets and function spaces. Trans. Amer. Math. Soc. 349 (1997), no. 9, 3585–3596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement